# SDR SWIA2021080560027

- Difficulty date: May 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR EXTERIOR SKIN GOUGED AT UPPER CENTER AREA (MARKED).     (C-CHECK RO 8/1/2021)    REPAIRED  AFT CARGO DOOR EXTERIOR SKIN REF  REO 601R-52-31-354 REV -- DATED 2021-07-19. COMPLIED WITH  51-900-1003-SKY AND PRESSURE CHECK GOOD
